# SDR FDEA200901210290

- Difficulty date: January 21, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5387003020301
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 44, RIGHT LOWER SECTION NEEDS TO BE REPLACED DUE TO THE FASTENER HOLES BEING OUT OF LIMITS.  REMOVED FRAME IAW SRM 51-40-21; PGS 6 AND 7.  LOCATED AND DRILLED FRAME IAW SRM 51-72-10.  INSTALLED IAW SRM 51-40-21 PGS 6 AND 7.  APPLIED CIC IAW SRM 51-23-20.
